# SDR IPXA2015072391450

- Difficulty date: July 8, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7115505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING STRINGER 12 CRACKED BETWEEN XORS 622 - 653.   REPAIRED IAW SRM 57-00-03, REPAIR 5, 202.
